# SDR DALA2023071805818

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 14,547 hours, 6,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11WL FAILS EPSU SYS TEST . REMOVED AND REPLACED 11WL REF A321 AMM 33-51 OPS CHECK GOOD AT THIS TIME. P/N ON/OFF: 3214-62-10 S/N ON: 147150 S/N OFF: 152333. (LP# 4685585)
